# SDR QXEA2020122800364

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 21,185 hours, 22,795 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Distribution Vlv
- Part number: 4100S00504
- Part serial: 0607
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 36,118 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB DE-ICE PRESS CAUTION ILLUMINATED.  WOULD CYCLE THROUGH TO LEFT OUTBOARD BOOT WOULD NOT DEFLATE ON "SLOW" OR "FAST" BUT WORKED IN MANUAL MODE.  DIVERTED AND ACCOMPLISHED AN UNEVENTFUL LANDING.  REMOVED FROM SERVICE.  C/W DETAILED INSPECTION OF DE-ICING BOOTS, IAW Q400 AMM TASK 30-11-00-280-802 STEPS (1-4).  C/W DETAILED INSPECTION OF DE-ICE BOOTS, IAW Q400 AM 30-11-00-280-802 STEP 5.  REPLACED LEADING EDGE AND DDV NR 6 REMOVAL AND REPLACEMENT.  DE-ICE CAUTION LIGHT DID NOT ILLUMINATE.  RETURNED TO SERVICE.
